If you were taking Abilify, and you didn't really need it because the symptoms that caused it to be prescribed for you were being corrected by another medication, how would it affect you?
I ask because my 10yo son, who we know has a more pronounced form of ADHD (compared to his brother), was on Risperdal for a time and then Abilify because he had manic symptoms and at one point the pDoc thought it was early BP. His stims needed changing and adjustment for a long time, and now we finally seem to have the right med and the right dosage, but something else is not quite right about him, and I'm wondering if the Abilify is to blame or the new stimulant he takes ...
Thanks in advance for your suggestions.
12yo son w/Crohn's, dx'd 5/06, currently in remission; also ADHD and mild asthma
Imuran 50mg/75mg am/pm; Daytrana patch 35mg; Fisol, Viactive chews, children's multi
Resection planned in 6/07 to remove fibrotic stricture in TI
10yo son ADHD & ?, Daytrana patch 40mg, Abilify 20mg